# SDR FDEA202104130906

- Difficulty date: April 13, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA717043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1841, X 8 FRAME FLOOR SUPPORT FOUND WITH SURFACE CORROSION.  LOWER AFT CARGO COMPARTMENT STATION 1841 X 8 FRAME FLOOR SUPPORT SURFACE CORROSION REMOVED AND FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 202 REPAIR GENERAL AT X = 8.  REPAIR CARRIED OUT AS PER EA # 1-5310-T0360997P1 TITLE: " FUSELAGE - MAINFRAME - CENTER CARGO COMPARTMENT - CORROSION FOUND ON STA 1841 BULKHEAD SUPPORT BETWEEN X = 0 AND X = 10.000".  REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.  REFER SNRM # N00748 FOR REPAIR DETAILS WO # 00079140.
